# SDR GLBA2015102800553

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,506 hours, 35,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019733001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND SKIN DAMAGE ON THE BELLY, BETWEEN FRAMES 13A & 14, BETWEEN STRINGER 19L & 18L.  DAMAGE APPROX 4"X3", INNER SKIN SPLICE IN SAME AREA, CRACKED & BENT, DAMAGE APPROX 4.25"X2.5", CRACK APPROX 2" IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW SRM 51-40-02.
